Can depakote cause hand tremors?

A Answers (2)

  • Yes. Depakote is known to cause tremors in 5-10% of patients. These stop when the drug is stopped. They may also go away if the dose is reduced and more gradually increased back up.

  • A answered
    Tremors were reported by 9% of patients taking this product in clinical trials, versus less than 1% for patients using placebo., so it is possible that this symptom could be related. That said, it is less likely to be related if you have only just started noticing the problem without having had any recent changes to your medication.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
Can hair fall be a side effect of depakote?